# SDR SWAA2019032531034

- Difficulty date: March 14, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 50,092 hours, 33,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED BETWEEN BS 540 TO BS 727B, LBL 25.  R&R SEAT TRACK IAW SRM & DWG.
